Juvederm - Will Side Effects Cause Permanent Damage to my Eyes?
- Asked by denvercolorado in cincinnati
- 5 years ago
I had Juvederm injected in my tear trough region because of the slight hollowness I was experiencing. The injection created a ridge and made my eyes look worse. It's been over a year and the swelling (that's what it looks like) still hasn't gone away.
What should I do? I thought Juvederm was supposed to naturally deteriorate over time.
You can have juvederm or restylane removed if you dont like it
You can have the Juvederm dissolved by injecting an enzyme to dissolve it. The Juvederm will go away almost instantly, or you can inject just a little and smooth it out.
Juvederm around eyes
I recommend that you return to physician that did your injections so that he or she can evaluate you and possibly inject hyaluronidase to dissolve any remaining filler that you do not like. I have also seen filler in this area last a few years.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.